# SDR UPS97223727

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHT REMAINS ILLUMINATED WHEN OVERHEAD SWITCH IS IN THE OFF POSITION.  REPLACED COCKPIT EMERGENCY EXIT LIGHT PN 10-0067-7 WITH PN 10-0067-9 IAW 33-50-101, TESTS GOOD (S/N 19251) OFF, (S/N 1800) ON.
